Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 248, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 13, 2020, 7:15 PM CDT for 6 counties in Minnesota. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2020, 7:15 PM CDT (00:15 UTC)
- Expired
- Aug 13, 2020, 8:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 130 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:25 PM CDT | HAIL 1.25 | 3 W Roland, MN | |
| Aug 13, 7:40 PM CDT | HAIL 1 | 2 W High Landing, MN | |
| Aug 13, 8:10 PM CDT | HAIL 1.25 | 10 E Thief River Falls, MN | HAIL FROM NICKEL TO HALF DOLLAR SIZED. REPORT AND PHOTO POSTED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:09 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
873
WUUS53 KFGF 140015
SVRFGF
MNC007-029-089-113-119-125-140115-
/O.NEW.KFGF.SV.W.0248.200814T0015Z-200814T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
715 PM CDT Thu Aug 13 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southeastern Marshall County in northwestern Minnesota...
Eastern Red Lake County in northwestern Minnesota...
East central Polk County in northwestern Minnesota...
West central Beltrami County in north central Minnesota...
Eastern Pennington County in northwestern Minnesota...
Northwestern Clearwater County in northwestern Minnesota...
* Until 815 PM CDT.
* At 714 PM CDT, severe thunderstorms were located along a line
extending from near High Landing to near Roland to near Oklee,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
High Landing and Mavie around 720 PM CDT.
Goodridge and Trail around 725 PM CDT.
Espelie around 740 PM CDT.
Grygla around 755 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4769 9569 4772 9602 4821 9596 4841 9561
4813 9534
TIME...MOT...LOC 0014Z 210DEG 23KT 4808 9585 4795 9572 4778 9588
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DJR3 follow-up statements
865
WWUS53 KFGF 140029
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
729 PM CDT Thu Aug 13 2020
MNC029-119-140038-
/O.CAN.KFGF.SV.W.0248.000000T0000Z-200814T0115Z/
Polk MN-Clearwater MN-
729 PM CDT Thu Aug 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK AND
NORTHWESTERN CLEARWATER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4802 9552 4802 9558 4798 9558 4794 9565
4794 9570 4790 9571 4789 9572 4797 9599
4821 9596 4841 9561 4813 9534
TIME...MOT...LOC 0028Z 212DEG 12KT 4805 9582
$$
MNC007-089-113-125-140115-
/O.CON.KFGF.SV.W.0248.000000T0000Z-200814T0115Z/
Marshall MN-Red Lake MN-Beltrami MN-Pennington MN-
729 PM CDT Thu Aug 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN MARSHALL...NORTHEASTERN RED LAKE...WEST CENTRAL
BELTRAMI AND EASTERN PENNINGTON COUNTIES...
At 728 PM CDT, a severe thunderstorm was located over High Landing,
or 17 miles east of Thief River Falls, moving northeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
High Landing around 730 PM CDT.
Goodridge around 755 PM CDT.
Espelie around 825 PM CDT.
Grygla around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4802 9552 4802 9558 4798 9558 4794 9565
4794 9570 4790 9571 4789 9572 4797 9599
4821 9596 4841 9561 4813 9534
TIME...MOT...LOC 0028Z 212DEG 12KT 4805 9582
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
DJR297
WWUS53 KFGF 140033
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
733 PM CDT Thu Aug 13 2020
MNC125-140043-
/O.CAN.KFGF.SV.W.0248.000000T0000Z-200814T0115Z/
Red Lake MN-
733 PM CDT Thu Aug 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RED LAKE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4802 9552 4802 9558 4798 9558 4796 9571
4797 9599 4821 9596 4841 9561 4813 9534
TIME...MOT...LOC 0033Z 217DEG 26KT 4809 9583
$$
MNC007-089-113-140115-
/O.CON.KFGF.SV.W.0248.000000T0000Z-200814T0115Z/
Marshall MN-Beltrami MN-Pennington MN-
733 PM CDT Thu Aug 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN MARSHALL...WEST CENTRAL BELTRAMI AND EASTERN
PENNINGTON COUNTIES...
At 733 PM CDT, a severe thunderstorm was located near High Landing,
or 16 miles east of Thief River Falls, moving northeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Goodridge around 740 PM CDT.
Espelie around 755 PM CDT.
Grygla around 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4802 9552 4802 9558 4798 9558 4796 9571
4797 9599 4821 9596 4841 9561 4813 9534
TIME...MOT...LOC 0033Z 217DEG 26KT 4809 9583
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
DJR072
WWUS53 KFGF 140105
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
805 PM CDT Thu Aug 13 2020
MNC007-089-113-140115-
/O.CON.KFGF.SV.W.0248.000000T0000Z-200814T0115Z/
Marshall MN-Beltrami MN-Pennington MN-
805 PM CDT Thu Aug 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN MARSHALL...WEST CENTRAL BELTRAMI AND EASTERN
PENNINGTON COUNTIES...
At 805 PM CDT, a severe thunderstorm was located over Goodridge, or
17 miles east of Thief River Falls, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Espelie around 825 PM CDT.
Grygla around 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4802 9552 4802 9558 4798 9558 4796 9571
4797 9599 4821 9596 4841 9561 4813 9534
TIME...MOT...LOC 0105Z 226DEG 24KT 4814 9581
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DJRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:33 PM CDT, 42 minutes earlier.
Area forecast discussion, Aug 13, 6:33 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 633 PM CDT Thu Aug 13 2020 .UPDATE... Issued at 632 PM CDT Thu Aug 13 2020 Thunderstorms have been firing from just east of the Fargo- Moorhead area, northeast toward the Upper and Lower Red Lakes. This seems to be along the western fringe of the low level jet and in the warm sector with ample instability and moisture. The SPC has issued a severe thunderstorm watch that includes most of our counties along and east of the Red River Valley. With the high amount of moisture in the area, will have to keep an eye on heavy rain, or training of storms over the same area. && .SHORT TERM...(This afternoon through Friday night) Issued at 352 PM CDT Thu Aug 13 2020 Warm front continues to work north, but so far we appear to remain capped with only elevated showers/weak storms transitioning north early this afternoon. As the surface trough continues to slide east and the CAP weakens we should see combination of low level convergence and at least some synoptic support associated with trough passage through southern Canada. This should allow thunderstorm initiation in highly unstable air mass this evening (ML CAPE already over 4000 J/KG according to SPC RAP mesoanalysis). Effective shear is shown by SPC Mesoanalysis in the 30-45 kt across northeast ND into northwest MN, and if concurrent with thunderstorm activity could help with discrete supercell potential before mergers take place and activity transitions east. Best signal is still mainly in northwest MN based on CAMs, but I wouldn't want to rule out severe potential anywhere this evening along convergence zone (may be more isolated further into eastern ND). Stronger synoptic/mesoscale ascent arrives after 03Z as shortwave moves along the ND/SD border, with very high shear associated with LLJ and strong mid level speed max. WIth lingering high moisture/instability there will be a potential for elevated discrete cells and eventually upscale growth potential into another MCS that would then transition into eastern ND and northwest MN 4-9AM period. This period may actually have the best overall potential for severe convection in eastern ND. Regarding impacts this evening/overnight tonight: Where supercells develop environment could support potential for hail to 2 inch, downburst potential to 75 mph and tornadoes. While activity may mainly be elevated late tonight considering the high shear/CAPE environment there is at least a conditional risk for tornadogenesis and large hail with discrete cells. If more of an upscale trend occurs then a transition to a widespread wind event may become favored. How this potential MCS late tonight/Friday morning holds together and tracks eastward ahead of the main cold front will likely determine impacts and timing of any redevelopment during the day Friday and Friday afternoon. If this moves through quick enough, we may see a window for destabilization and another round of supercells/discrete storms ahead of the cold front in our east. If this complex lingers through the day then the tendency may be embedded pulse type convection with widespread heavy rain through the afternoon. Cold front should push east of our CWA based on current model timing by late Friday afternoon/early Friday evening with drier/more stable conditions then ending thunderstorm and severe threat. .LONG TERM...(Saturday through Thursday) Issued at 352 PM CDT Thu Aug 13 2020 Saturday... The upper level trough will begin to exit the CWA overnight Friday and into Saturday. A weak shortwave is expected to move across the northern part of the CWA during the afternoon on Saturday and some spotty rain showers in this area cannot be completely ruled out. Otherwise, temperatures look to stay in the upper 70s/low 80s with dewpoints in the mid to upper 50s. Sunday through Thursday... Northwesterly flow will begin to dominate the upper levels and will usher in a calmer weather pattern to close the weekend and move into the beginning of the work week. Along with the upper level ridging, high pressure at the surface will persist for much of the forecast period. Calmer, cooler, and drier conditions will accompany this transition with high temperatures in the mid 70s/low 80s and dewpoints in the 50s for much of the forecast area. Towards the end of the forecast period the chance for a slightly more active weather pattern appears to emerge and could bring with it the chance for rain once again. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 632 PM CDT Thu Aug 13 2020 With limited time due to the recent issuance of a severe thunderstorm watch, have basically gone with continuity from the previous set of TAFs. Added some definition for the first few hours, and will take a closer look beyond the first 6 hours with the next TAF issuance. As it stands right now, KTVF and KBJI look to have the best chance for storms this evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Godon SHORT TERM...DJR LONG TERM...NCR/DJR AVIATION...Godon
Hazardous weather outlook, Aug 13, 4:17 PM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 417 PM CDT Thu Aug 13 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-142130- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 417 PM CDT Thu Aug 13 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Severe thunderstorm development will be possible across North Dakota and western Minnesota this evening, with most numerous severe activity expected over northwestern Minnesota. Storms will be capable of producing large hail of 2 inches and brief tornadoes early in their development, eventually becoming a line of thunderstorms producing wind gusts to 75 mph and heavy rain. The line of thunderstorms will move further east into Minnesota later in the evening, but additional severe storms could move into eastern North Dakota from the west overnight after 4 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered severe storms will be possible on Friday. The pattern will become less active for the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Aug 13, 4:14 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Grand Forks ND
414 PM CDT Thu Aug 13 2020
MNZ001-002-NDZ030-132215-
West Polk MN-Norman MN-Traill ND-
414 PM CDT Thu Aug 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORMAN...SOUTHWESTERN
POLK AND EASTERN TRAILL COUNTIES UNTIL 515 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grandin, or 28 miles north of Fargo, moving north at 20 mph.
Penny size hail and winds in excess of 40 mph, and a weak funnel are
all possible with this storm.
This strong thunderstorm will be near...
Hendrum around 415 PM CDT.
Halstad around 435 PM CDT.
Caledonia around 455 PM CDT.
Shelly around 500 PM CDT.
Nielsville and Climax around 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4721 9684 4723 9683 4723 9684 4724 9683
4724 9705 4763 9693 4760 9656 4720 9672
TIME...MOT...LOC 2113Z 201DEG 16KT 4728 9693
GGLocal storm report, Aug 13, 6:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
649 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL FELTON 47.08N 96.50W
08/13/2020 E0.75 INCH CLAY MN BROADCAST MEDIA
DIME SIZED HAIL NEAR FELTON. REPORT AND PHOTO POSTED VIA
SOCIAL MEDIA.
&&
GGUSTLocal storm report, Aug 13, 7:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
708 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 NE FELTON 47.10N 96.47W
08/13/2020 E1.25 INCH Clay MN BROADCAST MEDIA
0650 PM HAIL 5 NE GARY 47.42N 96.19W
08/13/2020 M1.00 INCH Norman MN BROADCAST MEDIA
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 57 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Wilkin | 62 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 2 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Kittson, Marshall, Polk | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 56 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Clay, Otter Tail, Wilkin | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 62 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 65 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 18 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 52 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Norman | 6 hr |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
| Aug 14, 3:38 PM CDT | Tornado Warning | FGF | Grant | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.